# SDR 2009FA0000520

- Difficulty date: May 31, 2009
- Submitted: June 16, 2009
- Operation: General aviation
- Aircraft: N53GA
- Make and model: Beech B200
- Aircraft serial: BB1201
- System (JASC): 2810 · Fuel Storage
- Part: Drain
- Part number: CCA3400
- Condition: Cracked
- Location: Wing Tank Sump
- Stage of operation: NR
- How discovered: 9
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

CURTIS DRAIN VALVE LEAKING FUEL BECAUSE OF A CRACKED SEAL RETAINER.  THIS RESULTED IN A MAJOR FUEL LEAK BECAUSE THE INTERNAL PLUNGER FELL COMPLETELY OUT OF THE VALVE.  LEAK RATE WAS ABOUT 2 GALLONS PER MINUTE.  HAVE 2 VALVES WHICH ARE DEFECTIVE.  SEAL RETAINER NEEDS TO BE MADE OF A THICKER MATERIAL.  (K)
